MathSciNet Relay Station
MathSciNet bibliographic data
MR1354135 42B30 (46E15)
Lu, Shan Zhen; Yang, Da Chun The local versions of $H\sp p({\bf R}\sp n)$ spaces at the origin. Studia Math. 116 (1995), no. 2, 103–131.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement